# SDR QXEA9600351

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT LIGHT ONLY PARTIALLY ILLUMINATED.  LIGHT ASSY REPLACED ABOVE FORWARD CABIN BULKHEAD, LIGHT OPS CHECKED GOOD.
